07-15-2003, 08:54 PM #1Registered User
- Join Date
- Oct 2002
for some reason my left nipple is darker then my right one. and its kinda sensitve and puffy. im taking sus 250 500mg per week and i was taking 10mg of nolva every 12 hours ever since i started. should i bump it to 20 mg every 12 hours??? is this gyno?? my right nipple seems fine man but i dont get the left one. its kinda purpulsh colour.
07-15-2003, 09:01 PM #2
bud you should bump your nolv up and up until the lumps and puffyness goes away. I had to up mine to 80mg per day just to get it under control when I first did sustanon . Sus is bad for giving folks gyno, because of the test prop. Up it as much as you need until the gyno goes away then take 20-40 mg per day for preventive maintenance. Good luck. Armidex/liquidex/femara would help too.
07-15-2003, 09:02 PM #3
Sorry bro, doesn't sound like any type of gyno I've ever heard of nor experienced. The only type I had was the norm, when you nipple HUUUUUUUURTTTSSS really bad and gets a little lump under it...that's when ya hit the nolva hard.
As far as taking nolva throughout your cycle, I would probably opt for taking liquidex instead... stops the test from aromatizing rather than stopping it from binding after it's already in your system (like nolva does). But just my opinion.
07-15-2003, 09:12 PM #4Registered User
- Join Date
- Oct 2002
k bro... ill up it by 40 tommorow see how it works.. i uped by 30 today.
07-15-2003, 09:27 PM #5Originally Posted by Slypknot
I took to much of armidex (was thinking I was doing some good) my hands, arms and shoulders hurt so bad that I couldnt' work out for a few days. I had robbed my body of estrogen, and my joints dried out. All I am saying is be careful do research and ask questions. Take it from someone who has made mistakes.
07-15-2003, 09:39 PM #6
DOH! Sorry bro, I missed the lump comment!
Personally, when I experienced gyno on a Sust/Deca cycle I hit nolva pretty hard running 120mg Day1-2, 80mg Day 3-7, 20mg Day 8-14. I then added in liquidex (had never used it before) to stop the estrogen rebound effect some users see when you stop the nolva....and I was home free!
Sorry again bro for missing it on the first round - it's late....
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)